Top answers from doctors based on your search:
Disclaimer

can diarrhea cause hemorrhoids

A 35-year-old member asked:
Dr. Eric Kaplan
42 years experience Colon and Rectal Surgery
Most certainly: Either extreme, hard infrequent bowel movements or frequent loose stools can inflame the hemorrhoids, so best to avoid or treat both.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 17-year-old female asked:
Dr. Jason Reich
8 years experience Internal Medicine
Rectal suppository: You can try a rectal suppository like preparation H which can be picked up over the counter at a local pharmacy, this contains hydrocortisone cream wh ... Read More
A 43-year-old male asked:
Dr. Richard Zimon
59 years experience Internal Medicine
A bit: however you should ask your Pharacist to recommend an OTC HEMORRHOID Cream /Ointment for specific reduction in pain /swelling...MEDICONE is one exampl ... Read More
A 21-year-old female asked:
Dr. Jan Lei Iwata
26 years experience Ophthalmology
Go to your PCP : Your primary care physician is the best expert equipped to evaluate and treat you immediately outside of an er visit. Do not take any blood thinners ( ... Read More
1
1 thank
A 52-year-old male asked:
Dr. Donald Colantino
61 years experience Internal Medicine
Hemorrhoids: Internal hemorrhoids do not cause those symptoms. Bleeding is the usual complication. Your symptoms, if common, are consistent with irritable bowel sy ... Read More
1
1 thank
A 34-year-old male asked:
Dr. Craig MacArthur
34 years experience Pediatric Hematology and Oncology
Infection: Acute diarrhea for four days is most likely to be infectious gastroenteritis. This could be viral or bacterial. If it is not better soon, please see y ... Read More
1
1 thank
A 22-year-old female asked:
Dr. Addagada Rao
56 years experience General Surgery
Any irregular bowel: Habits need physician attention for examination and work up , to find the cause and to cure , call your doctor take appointment.
A 51-year-old female asked:
Dr. Scot Lewey
37 years experience Gastroenterology
Possibly diarrhea: Antibiotics commonly cause diarrhea.that can aggravate hemorrhoids, that can then bleed. S ymptoms of pain, diarrhea and bleeding can be signs of coli ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month